# SDR SIMA200710704

- Difficulty date: April 4, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 13,126 hours, 11,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Part time: 13,126 hours, 11,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRODED AT FRAME 25.  PERFORMED CUTOUT TO REMOVE CORROSION, FABRICATE AND INSTALLED REPAIR PARTS IAW EMB SRM 53-00-01 AND 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
